| Catalog Number |
5531-G-711-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat # 5552-l-401 tritanium patella-asymmetric; lot# xagw1 cat # 5517f602 triathlon p/a cr beaded #6r; lot# bhd6u cat # 5536b700 tritanium bplate triathlon s7; lot# ctd159605 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
The following information was provided: it was reported that the patient's right knee was revised due to infection.Surgeon exchanged the insert and the patellar component.Rep confirmed that no further information will be released by the hospital or surgeon.